Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 5, Number 1

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 5, Number 1 (1981)
Bull. Amer. Math. Soc. 5 (1981)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 5, Number 1 (1981)
Bull. Amer. Math. Soc. 5 (1981)
More Information
Full-text PDF
Symplectic geometry
Alan Weinstein.
Bull. Amer. Math. Soc. 5 (1981), 1-13
Abstract, references and article information
Full-text PDF
MathSciNet review: 614310
The meaning of Maslov’s asymptotic method: The need of Planck’s constant in mathematics
Jean Leray.
Bull. Amer. Math. Soc. 5 (1981), 15-27
Abstract, references and article information
Full-text PDF
MathSciNet review: 614311
Differentiable dynamical systems and the problem of turbulence
David Ruelle.
Bull. Amer. Math. Soc. 5 (1981), 29-42
Abstract, references and article information
Full-text PDF
MathSciNet review: 614312
The theory of recursive functions, approaching its centennial
Stephen C. Kleene.
Bull. Amer. Math. Soc. 5 (1981), 43-61
Abstract, references and article information
Full-text PDF
MathSciNet review: 614313
On representations in cohomology over pseudo-Hermitian symmetric spaces
C. M. Patton.
Bull. Amer. Math. Soc. 5 (1981), 63-66
Abstract, references and article information
Full-text PDF
MathSciNet review: 614314
On the Hopf index theorem and the Hopf invariant
Kuo-Tsai Chen.
Bull. Amer. Math. Soc. 5 (1981), 67-69
Abstract, references and article information
Full-text PDF
MathSciNet review: 614315
Hardy’s inequality and the Littlewood conjecture
O. Carruth McGehee, Louis Pigno and Brent Smith.
Bull. Amer. Math. Soc. 5 (1981), 71-72
Abstract, references and article information
Full-text PDF
MathSciNet review: 614316

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Elliptic pseudo-differential operators-an abstract theory, by H. O. Cordes.
Reviewer: Michael E. Taylor
Bull. Amer. Math. Soc. 5 (1981), 73-77
Review information
Full-text PDF
Dimension theory, by Ryszard Engelking.
Reviewer: James Keesling
Bull. Amer. Math. Soc. 5 (1981), 77-79
Review information
Full-text PDF
Representations of finite Chevalley groups, by Bhama Srinivasan.
Reviewer: Robert Steinberg
Bull. Amer. Math. Soc. 5 (1981), 79-83
Review information
Full-text PDF